# SDR SWAA2024041875624

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,074 hours, 39,553 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR HANDLE LOOSE FWD GALLEY DOOR HANDLE LOOSE (FWD WINDSCREEN).   SECURED FWD GALLEY CABINET DOOR HANDLE REF AMM SIP.
